# SDR UIEA2019032803672

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,542 hours, 16,724 cycles
- System (JASC): 7100 · Powerplant System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG C1 STATUS MESSAGE.( OPS CHECK NORMAL. NO DEFECTS NOTED IAW FIM 71-01 FT 810 SEE LP 1024042 ITEM M11.  )
